After Indian student's death in UK, university warns students against weight-loss pills

  • 2:25
  • Published On: February 25, 2013
Cinema View
Embed
The death of 18-year-old student from Hyderabad has led to university authorities warning students against taking unprescribed drugs as they could prove "lethal". Reports say that Sarmad Alladin died after apparently taking bodybuilding pills.

Related Videos

"Please Help": Indian Student Bleeds Profusely In Video After Attack In US
February 07, 2024 1:59
Indian Student Bleeds Profusely In Video After Attack In US: "Please Help"
February 07, 2024 2:09
Student Suicides At IITs: 2nd Death At IIT-Hyderabad In 3 Weeks
August 09, 2023 1:05
Class 11 Student Electrocuted At Hyderabad School, Suffers Over 50% Burns
June 30, 2023 2:22
Student From Hyderabad Brutally Murdered By Brazilian Flatmate In London
June 14, 2023 1:51
Telangana Medical Student Dies Days After Attempting Suicide Over "Ragging"
February 27, 2023 2:54
Hyderabad Professor Molests Foreign Student At His Home, Arrested
December 03, 2022 1:15
"Some Trying To Bring Communal Angle": KCR's Party On Hyderabad College Ragging
November 14, 2022 2:00
"Started As Ragging But Took A Communal Turn": BJP On Hyderabad Ragging Incident
November 14, 2022 1:24
Hyderabad Hostel Horror: Setting The Record Straight
November 14, 2022 5:30
Hyderabad Hostel Horror: Communal Incident Or Ragging?
November 14, 2022 22:10
"We'll Beat Him Into Coma": Video Shows Student's Hyderabad Hostel Assault
November 14, 2022 1:46
Our Offerings: NDTV
  • मध्य प्रदेश
  • राजस्थान
  • इंडिया
  • मराठी
  • 24X7
Choose Your Destination